Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
Loading Online Doctors....
Showing results for :

Ciplar 40 side effects

Premium Questions
 

What are side effects of Statin?

Hi. I have been given statin 40mg to take. Are there any sideaffects to these tablets? Or what are the common affects? ...
 

What are the side effects of Omnacortil?

I have eczema thinking taking omnacortil 40 mg .how long Should I take and any side effects thanks ...
 

What are the side effects of Omnacortil?

I have eczema like to take omnacortil 40 mg for a short time .what side effects can I see.i am in good XXXXXXX ...
 

What are the side effects of Lisinopril?

I have been cut back from 40 mg to 30 on lisiniprol. what are the side effects. I have been nauseous, nerves chills and even shaking is this normal and how long will it last ...
 

What are the side effects of Somac?

I have been taking Somac 40gm p.d for reflux over a long period. Is there any harm in continuuing? I have tried a lower dose but reflux and pain increased. ...
Public Forum Discussions
 

Are there any side effects from intake of Ciplar for depression and anxiety?

hi,i am in tha diprreson and anxiety in long time so i take ciplar 40 to 20 day, i feel some relax,i take three time in a day half of tab,any side effects or problem to take tab, i want your advice ...
 

What are the long term side effects of Ciplar LA 40mg?

Dear Doctor, My wife has been taking ciplar LA 40 for anxiety and high BP for last one and half ... are the side effects of taking such medicines for long periods and once the patient becomes ok how to wean away ...
 

Short term memory issues, weakness. Taking medication for liver problem. Side effects?

Sir my father is a patent of chronic liver. Medicines he is taking is 1. Ciplar la 40, pentocid, duphalac syrap & neurobian forte. He is taking these medicines from 3 months. Now he is plowing his memory ...
 

What are the side effects of Bifilac?

Doc what are the side effects of bifilac .. I am taking this medicine twice a day past 40 days and advised to take it for 6 months for passing the blood clots through the stools .. Colonoscopy report says ...
 

What is the side effect of Telmisartan?

Looking at the side effect of this drug-Telmisartan 40, 80 mg etc , why is it prescribed ... the hypertension, if the side effects are palpitation, increased heart rate, chest pain, abnormal ECG-- tachycardia ...
 

What are the side effects of Olmezest?

I am 59 years old and I have been taking nebicard 5 mg tablets for nearly five years since my bp is 140/90 my doc has put me on olmezest 40mg I would like to know the side effects of these drugs ...
 

Suggest side effects of calaptin

otherwise.Is this medicine safe over a long period of time? What are the side effects I should expect? ...I am adivsed to take Calaptin 40 mg thrice daily for my heart problem after ECG and Echo test ...
 

What are the side effects of omnidrops?

Is it safe to take omni drops while taking synthroid, zoloft and methyldopa? What side effects can I expect? I am 5 5 and 175 lbs, 40 yr old. (so I need to drop the weight). Have 3 children ...
 

What are the side effects of Citalopram?

My doctor just perscribed me 40mg of Citalopram but told me to take half of it every morning for my depression and anxiety. I woke up this morning and my bottem gums were inflamed. I took another citalopram ...
 

What are the side effects of typhoid?

i am detected double typhoid 1:160 and 1:20 25 days back i was on heavy antibiotics after 10 days i got checked then it was 1:80 and 1:40. for 15 days i am having oflomac 400mg and minmin (vitamin), i m ...
Mobile Questions and Answers
 
doctor had advised me ciplar la 40 and rekool 40 does these medicines have side effects of high BP
Hi, no they are not causing high BP
 
Taking sterioids,been on 60mg for 8 weeks, 40mg now. Swelling in upper body getting worse. Legs an feet okay. Gained 5lbs in 3 days! Is this normal?
Weight gain is an associated side effect of steroid use.
 
I'm taking duromine 40mg and I feel more often hunger during the day as I did before I started taking the pills. can you please let me know why?
Hi,this could be the side effects of the drug
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

4977 votes 4.6